# SDR CALA9800037

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FRAME TO STRINGER CLIP IN AFT STAIR COMPARTMENT ON RT SIDE AT STA 1283.  THE STRINGER CLIP WAS REMOVED AND A NEW CLIP WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
